Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Histamine reaction on a hemosiderin stain

Premium Questions

Dr. Deepak Anvekar MD

I had a breast biopsy this week and the results state dense stromal fibrosis and focal ceronic xanthogranulomatous inflammation with homosiderin deposition. Cholesterol clefts and foreign body reaction. What does ... View answer

Answered by : Dr. Deepak Anvekar ( General & Family Physician)
Dr. Ivo Ditah MD

and they susepect it's some kind of allergy reaction, had this for 2 1/2 yrs now and it's still there, I can go ... salt on the area helps and the throbbing goes away? Shall I start taking anti histamine to... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Rajeev Chavda MD

What are the treatments for an Arthus rxn to bee stings? I have had this happen in prior instances, but this is on the back of my right hand and is driving me up the wall. I've tried the usual anti-histamines,... View answer

Answered by : Dr. Rajeev Chavda ( Internal Medicine Specialist)
Dr. Prasad MD

I am having a histamine reaction to something I ate at dinner. My tongue is swelling and painful. This has happen 3-4 times in the last six months. It resolves in about twelve hours. It has not effected my ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Michelle Gibson James MD

Are there any OTC H1 blockers which can be used effectively episodically to blunt histamine cascade in those with allergies or mast cell disorders? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Indu Kumar MD

My granddaughter has had a MRI resulting in a diagnosis of focal chronic gliosis. arachnoid cyst and hemosiderin staining. These are accompanied with headaches. What is the prognosis? Will she be alright ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr. Sugandh MD

shoulders. We have tried different lotions/oils and the sheets are hypoallergenic....is this a histamine reaction? ... View answer

Answered by : Dr. Sugandh ( General & Family Physician)
Dr. Sudhir Kumar MD

i had a mri last sept of the brain with n without contrast it showed a 2.5 enhancing mas with a dark ring T1 intensity consistent with hemosiderin staining. there is a loal mass effect ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.  Raghuveer Murki MD

in October 0000 I started having allergic reactions. My hands would start itching inside ... things and drinks the same things that I always have. Reactions do not happen after i eat the same foods ... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)
Dr. Akhtarhusian GHAUSI MD

on the gradient sequence. Findings suggest a small amount of hemosiderin of remote hemorrhage. No evidence ... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)

Mobile Questions and Answers

Dr. Shruti Rijhwani MD

Get an allergy testing done to see what is the cause of allergy . You need to get him evlauated ad anaphylactic reaction is life threatening.

Dr.    Mohammed Taher Ali MD

Hi Rushi Cholinergic urticaria an allergic reaction brought on by heat or sweating. Following drugs are useful: Cetrizine, Ketotifen, Propranolol or Danazol. You should avoid the precipitating factors like...

Dr. Kakkar S. MD

Hello. It is due to capillaritis which causes extravasation of blood and hemosiderin deposition. The appearance resembles cayenne pepper like. Regards